RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 319, Pages 59–70 (Mi znsl609)  

Restriction of the scalars for formal groups

M. V. Bondarkoa, S. V. Vostokova, Kh. P. Minchevb

a St. Petersburg State University, Department of Mathematics and Mechanics
b Saint-Petersburg State University

Abstract: The aim of this work is generalization of the results of restriction of the scalars functor for formal groups in paper “Explicit classification of formal groups over local fields” of first two autors. This results are extended to formal groups over arbitrary commutative ring, which we assume integer domain or ring of characteristic zero if it is needed.

Key words and phrases: formal group, restriction of the scalars

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 134:6, 2477–2482

Bibliographic databases:

UDC: 512.741
Received: 20.03.2004

Citation: M. V. Bondarko, S. V. Vostokov, Kh. P. Minchev, “Restriction of the scalars for formal groups”, Problems in the theory of representations of algebras and groups. Part 11, Zap. Nauchn. Sem. POMI, 319, POMI, St. Petersburg, 2004, 59–70; J. Math. Sci. (N. Y.), 134:6 (2006), 2477–2482

Citation in format AMSBIB
\Bibitem{BonVosMin04}
\by M.~V.~Bondarko, S.~V.~Vostokov, Kh.~P.~Minchev
\paper Restriction of the scalars for formal groups
\inbook Problems in the theory of representations of algebras and groups. Part~11
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 319
\pages 59--70
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2117853}
\zmath{https://zbmath.org/?q=an:1105.14062}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 134
\issue 6
\pages 2477--2482
\crossref{https://doi.org/10.1007/s10958-006-0122-x}


Linking options:
  • http://mi.mathnet.ru/eng/znsl609
  • http://mi.mathnet.ru/eng/znsl/v319/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:179
    Full text:48
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020